# SDR ASAA0954796

- Difficulty date: March 15, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 9,228 hours, 2,903 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARINL REPORTED NR 1 HF RADIO XSMIESIONS BROKEN SWITCHED PRIMARY FREQ TO NR 2 HF RADIO REPORTED LOUD/CLEAR.  NR 1 HF SWITCHED TO DATA MODE.  TESTED NR 1 HF RADIO WORKS NML REF MM 23 11 00/501.  VERIFICATION FLIGHT SUCCESSFUL.  OPS NORMAL.
